# SDR AALA201603309004

- Difficulty date: March 29, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 46,901 hours, 26,948 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  EMER LIGHT OPERATIONAL TEST FAILED DURING 26L00025011.  R & R SEAT 4ABC, SEAT WIRE HARNESS IAW AMM 33-51-19.  ACCOMPLISHED WIRE SPLICE REPAIR TO WIRES 3351-3030 & 3031 NEAR 90WL1 IAW ESPM 20-53-21 & 20-53-31 & AWM 33-51-06.  ACCOMPLISHED A SATISFACTORY OPERATIONAL TEST OF EMER LIGHTS IAW AMM 33-51-00-710-001-A.
